# SDR DALA2015071004249

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD EDGE ON BEAM NR 1 AT FWD SERVICE DOOR.  A NEW BEAM WAS DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-2 AND 51-30-5.
